# SDR DHL2002367010

- Difficulty date: November 29, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: C200601004
- Part serial: 866
- Condition: Seized
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING NORMAL TAXI, WITHOUT TOUCHING THE BRAKES, AIRCRAFT ABRUPTLY CAME TO A HALT WHILE PULLING TO THE RT. AIRCRAFT WOULD NOT MOVE AFTERWARDS. REMOVED AND REPLACED NR 4 BRAKE ASSEMBLY IAW A300 MM 32-42-27.  REMOVED AND REPLACED NR 3 AND 4 WHEEL ASSEMBLIES IAW  A300 MM 12-37-32. LEAK AND OPERATIONAL CHECK SERVICEABLE.
